On the uniqueness problem for continuous convolution semigroups of probability measures on simply connected nilpotent Lie groups

Détails

ID Serval
serval:BIB_8432
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
On the uniqueness problem for continuous convolution semigroups of probability measures on simply connected nilpotent Lie groups
Périodique
Publicationes Mathematicae Debrecen
Auteur(s)
Neuenschwander D.
ISSN
0033-3883
Statut éditorial
Publié
Date de publication
1998
Peer-reviewed
Oui
Volume
53
Numéro
3-4
Pages
415-422
Langue
anglais
Résumé
Let G be a simply connected nilpotent Lie group and assume {mu(t)((i))}(t greater than or equal to 0) (i = 1, 2) are Poisson semigroups of probability measures on G with boundedly sup(1) (2)1 then P(1) (2) for all t > 0. ported Levy measures. We prove that if mu(1)((1)) = mu(1)((2)), then mu(t)((1)) = mu(t)((2)) for all t greater than or equal to 0. As a consequence, e.g. a convergent triangular system of rowwise i.i.d. probability measures on G which are concentrated on a fixed circular annulus automatically converges functionally.
Mots-clé
Poisson semigroups, Embedding problem, Nilpotent Lie groups
Web of science
Création de la notice
19/11/2007 11:37
Dernière modification de la notice
03/03/2018 18:54
Données d'usage